# SDR AALA20100212TUL08

- Difficulty date: February 12, 2010
- Submitted: August 20, 2010
- Operation: Air carrier
- Aircraft: N961TW
- Make and model: Doug DC-9-83
- Aircraft serial: 53611
- Aircraft time: 31,483 hours, 14,576 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED SHEAR TIE AT STATION 1401 LONGERON 15 LEFT.  REPLACED SHEAR TIE PER SRM 53-01.
